REAL

Items where Author is "An, Tianqing"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Zuo, Jiabin and An, Tianqing and Ye, Guoju and Qiao, Zhenhua (2019) Nonhomogeneous fractional p-Kirchhoff problems involving a critical nonlinearity. Electronic Journal of Qualitative Theory of Differential Equations, 2019 (41). pp. 1-15. ISSN 1417-3875

Wang, Fanglei and An, Tianqing and An, Yukun (2014) Existence of solutions for fourth order elliptic equations of Kirchhoff type on RN. Electronic Journal of Qualitative Theory of Differential Equations, 2014 (39). pp. 1-11. ISSN 1417-3875

This list was generated on Wed Sep 23 15:16:13 2020 CEST.